# SDR USAA2011021490727

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER AT BS 1114 - BS 1126, S12R - S15R.  REPAIRED STRINGER AT BS 1114 - BS 1126, S12R - S15R IAW EA 102596.
